Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 88, Number 316

The Scott-Vogelius finite elements revisited
Johnny Guzmán and L. Ridgway Scott.
Math. Comp. 88 (2019), 515-529
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882274
Nonconforming finite element spaces for $2m$th order partial differential equations on $\mathbb {R}^n$ simplicial grids when $m=n+1$
Shuonan Wu and Jinchao Xu.
Math. Comp. 88 (2019), 531-551
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882275
Structure-preserving finite element methods for stationary MHD models
Kaibo Hu and Jinchao Xu.
Math. Comp. 88 (2019), 553-581
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882276
Trimmed serendipity finite element differential forms
Andrew Gillette and Tyler Kloefkorn.
Math. Comp. 88 (2019), 583-606
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882277
Smoothed projections and mixed boundary conditions
Martin W. Licht.
Math. Comp. 88 (2019), 607-635
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882278
Two-scale method for the Monge-Ampère equation: Convergence to the viscosity solution
R. H. Nochetto, D. Ntogkas and W. Zhang.
Math. Comp. 88 (2019), 637-664
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882279
Energy stable boundary conditions for the nonlinear incompressible Navier–Stokes equations
Jan Nordström and Cristina La Cognata.
Math. Comp. 88 (2019), 665-690
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882280
Total variation bounded flux limiters for high order finite difference schemes solving one-dimensional scalar conservation laws
Sulin Wang and Zhengfu Xu.
Math. Comp. 88 (2019), 691-716
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882281
Trigonometric integrators for quasilinear wave equations
Ludwig Gauckler, Jianfeng Lu, Jeremy L. Marzuola, Frédéric Rousset and Katharina Schratz.
Math. Comp. 88 (2019), 717-749
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882282
Red–green refinement of simplicial meshes in $d$ dimensions
Jörg Grande.
Math. Comp. 88 (2019), 751-782
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
MathSciNet review: 3882283
A fast and stable test to check if a weakly diagonally dominant matrix is a nonsingular M-matrix
Parsiad Azimzadeh.
Math. Comp. 88 (2019), 783-800
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882284
Error estimates and convergence rates for filtered back projection
Matthias Beckmann and Armin Iske.
Math. Comp. 88 (2019), 801-835
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882285
The Elkies curve has rank 28 subject only to GRH
Zev Klagsbrun, Travis Sherman and James Weigandt.
Math. Comp. 88 (2019), 837-846
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882286
Computing period matrices and the Abel-Jacobi map of superelliptic curves
Pascal Molin and Christian Neurohr.
Math. Comp. 88 (2019), 847-888
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882287
Computing the geometric endomorphism ring of a genus-2 Jacobian
Davide Lombardo.
Math. Comp. 88 (2019), 889-929
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882288
Existence results for primitive elements in cubic and quartic extensions of a finite field
Geoff Bailey, Stephen D. Cohen, Nicole Sutherland and Tim Trudgian.
Math. Comp. 88 (2019), 931-947
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882289
The Lind-Lehmer constant for certain $p$-groups
Dilum De Silva, Michael J. Mossinghoff, Vincent Pigno and Christopher Pinner.
Math. Comp. 88 (2019), 949-972
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882290
Class numbers of large degree nonabelian number fields
Kwang-Seob Kim and John C. Miller.
Math. Comp. 88 (2019), 973-981
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882291
On split liftings with sectional complements
Aleksander Malnič and Rok Požar.
Math. Comp. 88 (2019), 983-1005
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882292
Dirichlet’s proof of the three-square theorem: An algorithmic perspective
Paul Pollack and Peter Schorn.
Math. Comp. 88 (2019), 1007-1019
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3882293